MathSciNet Relay Station
MathSciNet bibliographic data
MR2429089 35Q35 (34G20 35D10 74F10)
Barbu, Viorel; Grujić, Zoran; Lasiecka, Irena; Tuffaha, Amjad Smoothness of weak solutions to a nonlinear fluid-structure interaction model. Indiana Univ. Math. J. 57 (2008), no. 3, 1173–1207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement